I was prescribe Tavor (1 mg) by a doctor, took 1 or 1.5 for a presentation last semester and felt a little headachy afterwards. Yesterday, I took two and I've been in bed sick for more than a day now. Vomiting, severe headache, I stumbled a bit trying to get home. This seems like a serious reaction. What could this be? I took the recommended dosage which was 2 mg. I used to be on Xanax which would give me no such reaction. I'm thinking that I might have a strange allergy or it interacted with food I ate. I do take multivitamins. But I really can't think of what the problem is.
Glass; give you another option when you only take a medication once every 6 months or so it's going to hit you hard every time. and you took the high dose. It's like drinking a beer after not drinking for a long time if I drink 1/4 of a beer I'm buzzed and I used to drink a short case every day or two so make a note to never take more than 1/2 to 1 that is strong enough when you're not used to it or go in and see the doctor and see what they think if you're still not feeling right chuck1957
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2014 • 2 answers
Posted 12 Jan 2016 • 3 answers
Posted 12 Jul 2016 • 0 answers
Posted 29 Oct 2016 • 1 answer
So my girlfriend took a lorazepam on Saturday night around 9 or 10 o'clock how long will it take to?
Posted 29 Nov 2016 • 1 answer